MathSciNet Relay Station
MathSciNet bibliographic data
MR1897189 52C17 (82D25)
O'Keeffe, M.; Plévert, J.; Ogawa, T. Homogeneous cubic cylinder packings revisited. Acta Crystallogr. Sect. A 58 (2002), no. 2, 125–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement